Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Addendum: ``The factorization of the ninth Fermat number'' [Math. Comp. 61 (1993), no. 203, 319-349; MR1182953 (93k:11116)]


Authors: A. K. Lenstra, H. W. Lenstra, M. S. Manasse and J. M. Pollard
Journal: Math. Comp. 64 (1995), 1357
MSC: Primary 11Y05; Secondary 11Y40
Original Article: Math. Comp. 61 (1993), 319-349.
MathSciNet review: 1303085
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y05, 11Y40

Retrieve articles in all journals with MSC: 11Y05, 11Y40


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1995-1303085-X
PII: S 0025-5718(1995)1303085-X
Article copyright: © Copyright 1995 American Mathematical Society